# SDR QXEA2016031400212

- Difficulty date: March 14, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 34,716 hours, 36,422 cycles
- System (JASC): 3150 · Central Warning
- Part: Control Unit
- Part number: 3985001009
- Part serial: 00124
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 21 hours, 23 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING AT 50 KNOTS.  ABORTED TAKEOFF, UNEVENTFUL.  REPLACED FCECU IAW AMM 27-00-01-000-802, RETURNED TO SERVICE.
